MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX LITE; ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX LITE; ABSORBABLE MESH
Catalog Number GFLT0017
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient underwent breast repair procedure with one piece of the galaflex lite 17 cm, cut it in half and used those pieces to secure the implants on (b)(6) 2024.It was reported that the cut pieces likely were not large enough to properly support the 350cc implants.It was also reported that the scaffold was secured to the chest wall, but the implants have migrated together, and so the patient will require revision surgery to correct the situation with galaflex again.
 
Additional Manufacturer Narrative
As reported, one galaflex lite 17cm was cut into two and used for securing breast implants which have migrated together after breast procedure.Based on the information provided the reported event is determined to be use related.The first-time user of the product cut the mesh into two pieces which were not large enough to properly support the 350cc implants.Review of manufacturing records confirms product was manufactured to specification.Per the instructions-for-use, supplied with this device, "galaflex scaffold may be cut to the shape or size desired for each specific application.The scaffold is to be positioned so its edges extend beyond the margins of the defect.It is recommended that surgical fixation be placed ¼ to ½ inches (6 to 12mm) apart at a distance approximately ¼ inch (6mm) from the edge of the scaffold.The edges are then fixated to assure proper closure under correct tension.When anchoring the scaffold, use the type of suture that is appropriate for your application.The edges or corners of the scaffold should be fixated with suture such that it lies flat against the tissue of the repair site.The scaffold should be sufficiently anchored without the expectation of stretch, to stabilize it during tissue ingrowth." note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
GALAFLEX LITE
Common Device Name
ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key20133720
Report Number1213643-2024-00435
Device Sequence Number7350641
Product Code OOD
UDI-Device Identifier00810054980629
UDI-Public(01)00810054980629(17)241031(10)LXGZ0005
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K113721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Catalogue NumberGFLT0017
Device Lot NumberLXGZ0005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2024
Initial Report FDA Received Date09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale
Patient Weight64 KG